# SDR DALA2022103107043

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 67,651 hours, 22,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EXIT SIGN CAME LOOSE OVER 2R DOOR. CORRECTIVE ACTION: RESECURED EXIT SIGH ALL CHK GOOD. (9193650)
